MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FULL-PE PS TIBIAL COMPONENT SIZE 5/12; FULL PE KNEE TIBIAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-PRIMARY FULL-PE PS TIBIAL COMPONENT SIZE 5/12; FULL PE KNEE TIBIAL COMPONENT
Catalog Number 02.07.0512APPS
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 february 2019: lot 135910, (b)(4) items manufactured and released on 13-mar-2014.Expiration date: 2019-02-28.No anomalies found related to the problem.To date, all the items of this same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 3 years after primary the surgeon revised the patient for full pe ps tibial component failure.The reason of failure is unknown.The surgery was completed successfully.Tibial tray and insert implanted successfully.

Brand Name
GMK-PRIMARY FULL-PE PS TIBIAL COMPONENT SIZE 5/12
Common Device Name
FULL PE KNEE TIBIAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8370497
Report Number3005180920-2019-00096
Device Sequence Number16418572
Product Code JWH
UDI-Device Identifier07630030818271
UDI-Public07630030818271
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number02.07.0512APPS
Device Lot Number135910
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2019
Initial Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;